In this paper, we prove some common fixed point theorems in cone metric spaces over Banach algebras. Furthermore, we give some examples to support our assertions and to show our results in the setting of cone metric spaces over Banach algebras are never equivalent to the counterparts in metric spaces.
Huang, Huaping and Radenovi´c, Stojan
"Common Fixed Point Theorems of Generalized Lipschitz Mappings in Cone Metric Spaces over Banach Algebras,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 26.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss6/26